| Model Number |
INFORNG |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to mmdg for investigation.A dhr review was completed and no non-conformances were found.When the device was returned to mmdg for investigation, the pump pcb board had failed, causing the load set alarm to fail.The pump will be serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump was not alarming load set as expected.They stated that it failed to alarm.At the time of the complaint, the initial reporter stated that the complaint occurred during testing and had no effect on a patient.No other information was provided.[(b)(4)].